# SDR DALA2023010400050

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 72,498 hours, 33,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 604897-14 ISSUED FOR DAMAGE SUSTAINED TO THE FUSELAGE SKIN DURING REMOVAL OF THE PCS TIMING ANTENNA COVER PLATE.   COMPLIED WITH ERA. CONTINUE ON MON.
